# SDR ASOA201100094

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 26,975 hours, 23,423 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD FACE IS CRACKED ABOVE LINTEL ATTACH POINT.  PERFORMED CUT OF ANGLE IAW REO 601R-53-61-1230. COMPLIED WITH STEP 7 OF REO 601R-53-61-1230. NO INDICATIONS NOTED AT THIS TIME. COMPLY WITH STEPS 8-14 OF REO 601R-53-61-1230.  FABRICATED PN 601-35012-17 AND 601-35212-97 AND COMPLIED WITH STEPS 8-12 OF REO 601R-53-61-1230.  INSTALLED REPAIR ITEM IAW STEP 13 AND 14 IAW REO 601R-53-61-1230 ALSO PERFORMED STEPS 1-4 OF REO 601R-53-61-3955.
